6786389 tn?1384795674
Heavy Legs
I have recently found out that the Mesh used in my hysto , A&P repair has eroded to the inside of my bladder and is chronically infected (the mesh)..  I have had foul smelling urine for aprox. 1 year and symptoms of UTI for 4 months and  4 treatments of Cipro 500 mg. x 10 days.  
Recently had a CT scan looking for fistula which they did not see, but they did see my lymph nodes were enlarged in my groin.  I have a heaviness feeling down there, lower back pain and now my feet, legs and ankles are swelling up and when I walk , my legs feel very heavy and it is difficult to walk.  
I just wanted to know if I should tell my MD that my legs are swelling and feeling heavy. Or should I wait til my next apt. in 3 weeks.?????,  
Cancel
1 Answers
Page 1 of 1
1530171 tn?1448133193
Hi lorigirl63.

I'm so sorry you are going through all this.
Unfortunately there's a large number of women who have had transvaginal mesh erosion in recent years.
Anterior and Posterior repair is what you meant by A&P ,right?

C.R. Bard Inc., Johnson &Johnson, Boston Scientific Corp. American Medical Systems, Coloplast and Cook Medical are the manufacturers involved in a mesh model consolidation litigation with over 10000 lawsuits in the U.S. District Courts in progress.
Some of the reported complications are organ perforation, chronic pain,
infections, and more.
You may have legal rights, so please look into this.
Some legal firms may have specific knowledge in regards to this matter and may also be able to offer you guidance in relation to getting proper medical advice and consequently proper medical treatment.

I would definitely advise you to report this to your MD immediately,
as it might be of great importance to:
a. Have this checked thoroughly and timely in the event it is progressive.
b. Have it on your medical record asap, as it might be part of a systemic infectious condition, linked to your mesh erosion.

Also keep detailed records of all appointments, treatments, expenses,
symptoms and ask for copies of any test results, scans etc.

I hope this helps, however, this is not intended as a substitute for medical
or legal advice.

Wishing you well.
Niko
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Autoimmune Disorders Community Resources